Oklahoma, 2025Tornadoes and Damaging Winds in Oklahoma, June 6, 2025
June 6, 2025 · NWS TSA · 15 events in 9 counties and zones
Strong to severe thunderstorms developed during the evening of the 5th over southeast Colorado, southwest Kansas, and the western Oklahoma Panhandle. The storms moved southeast through the early morning hours of the 6th, evolving into a well-organized squall line by the time they moved into eastern Oklahoma.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $219,000
- Crop damage
- None recorded
- Events
- 15
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Strong to severe thunderstorms developed during the evening of the 5th over southeast Colorado, southwest Kansas, and the western Oklahoma Panhandle. The storms moved southeast through the early morning hours of the 6th, evolving into a well-organized squall line by the time they moved into eastern Oklahoma. The line of strong to severe thunderstorms produced several tornadoes and damaging wind across eastern Oklahoma.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Jun 6, 12:52 AM CST, 2 hours 2 minutes earlier. Its key messages:
- Issued at 147 AM CDT Fri Jun 6 2025
- Strong to severe storms and heavy rainfall today. Similar pattern tonight into Saturday. Focus may shift slightly southward Saturday night into Sunday and even more southward Saturday night into Sunday.
- The multiple rounds of rainfall will result in an increased flash and main-stem river flooding threat.
- A cold front will bring a chance for storms early next week, with drying conditions expected midweek. Odds favor below average temperatures for this time of year through mid week.
Area forecast discussion, Jun 6, 12:52 AM CST, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
152 AM CDT Fri Jun 6 2025
...New SHORT TERM, LONG TERM...
.KEY MESSAGES...
Issued at 147 AM CDT Fri Jun 6 2025
- Strong to severe storms and heavy rainfall today. Similar
pattern tonight into Saturday. Focus may shift slightly
southward Saturday night into Sunday and even more southward
Saturday night into Sunday.
- The multiple rounds of rainfall will result in an increased
flash and main-stem river flooding threat.
- A cold front will bring a chance for storms early next week,
with drying conditions expected midweek. Odds favor below
average temperatures for this time of year through mid week.
&&
.SHORT TERM...
(Today)
Issued at 147 AM CDT Fri Jun 6 2025
MCS continues to organize across N OK with storms strengthening
and likely spreading severe weather into portions of NE OK through
early morning. The warm front currently near Interstate 40 through
east central OK may arc northwestward into the developing complex
as it enters NE OK and offer a potential an uptick in complex
intensity. Otherwise, a slightly more stable airmass does reside
north of the warm front and the advancing complex may trend toward
a more isolated severe threat with eastward extent. Additionally,
potential for preceding convection north of the warm front may
expand in coverage ahead of the main wave and produce a zone of
enhanced heavier convection which would quickly raise flash flood
potential. This scenario could develop in a short time frame and
impacts could develop quickly. The overall system will be
progressive through the morning with widespread coverage becoming
more scattered by mid afternoon.
&&
.LONG TERM...
(Tonight through Thursday)
Issued at 136 AM CDT Fri Jun 6 2025
A similar pattern is likely to develop again tonight into the
morning hours on Saturday. While details often change depending on
the preceding convective influences, the idea of storms developing
by evening and expanding in coverage across the forecast area
tonight is generally well agreed upon at this time. Storms would
again be exiting the forecast area by afternoon on Saturday.
Saturday night into Sunday may mark a more southward focus for the
heaviest precip and favor the southern half of the forecast area.
Troughing deepens through the central CONUS on Sunday and drives
a stronger front and yet another storm complex southward. Current
indications are that this MCS would again favor areas west and
possibly the southern half of the forecast area. All the above
scenarios would pose a risk of severe weather and potential
flooding.
The active storm period likely wanes for early to mid next week
with seasonably pleasant weather.
&&
.AVIATION...
(06Z TAFS)
Issued at 1252 AM CDT Fri Jun 6 2025
Scattered showers and a few storms will remain possible near the
Oklahoma Kansas border into the early morning hours ahead of a
developing MCS currently over far northwest Oklahoma. This complex
moves into northeast Oklahoma early this morning and spreads east
and southeast across the CWA through the late morning hours.
Within the convection, IFR/MVFR conditions and gusty winds are
currently anticipated. Behind the storm complex, a period of
IFR/MVFR ceilings are forecast into late morning and early
afternoon hours before lifting back to VFR for the rest of the
TAF period. Additional showers/storms look to develop again just
outside of this TAF period. Winds remain variable into the morning
hours, become west southwesterly for the afternoon hours, and
then go back to variable Friday evening.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 84 70 84 66 / 70 80 70 20
FSM 86 72 86 69 / 80 60 70 50
MLC 87 73 87 66 / 80 50 60 50
BVO 82 66 82 63 / 60 80 60 10
FYV 82 69 82 64 / 90 70 80 30
BYV 82 67 81 64 / 90 70 80 30
MKO 84 69 84 65 / 90 60 80 40
MIO 81 67 81 64 / 90 70 70 20
F10 85 68 85 65 / 80 70 70 40
HHW 88 73 89 69 / 50 10 30 60
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Saturday afternoon for OKZ054>072.
AR...Flood Watch through Saturday afternoon for ARZ001-002-010-011-
019-020.
&&
SHORT TERM...07
LONG TERM....07
AVIATION...20Hazardous weather outlook, Jun 5, 5:04 PM CST, 9 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
604 PM CDT Thu Jun 5 2025
ARZ001-002-010-011-019-020-029-OKZ049-053>076-061000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
604 PM CDT Thu Jun 5 2025
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Tonight.
TORNADO.
RISK...Limited.
AREA...Eastern Oklahoma.
ONSET...After Midnight.
SEVERE THUNDERSTORM.
RISK...Significant.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...This Evening.
FLASH FLOOD.
RISK...Limited.
AREA...Mainly Northeast Oklahoma.
ONSET...Late Tonight.
HEAVY RAIN.
RISK...Elevated.
AREA...Eastern Oklahoma.
ONSET...After Midnight.
DISCUSSION...
Isolated severe thunderstorms in central and south central
Oklahoma may move into parts of southeast Oklahoma this evening
before weakening. Large hail and damaging winds may accompany
these storms.
A complex of strong to severe thunderstorms is expected to
develop this evening across southern Kansas and northwest Oklahoma
and move southeast into eastern Oklahoma after midnight as a well
organized MCS. A swath of damaging wind gusts seems likely across
parts of eastern Oklahoma late tonight, along with a low tornado
threat. Training of storms may also lead to locally heavy rainfall
and flash flooding concerns late tonight into early Friday
morning.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY and SATURDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
SUNDAY...Thunderstorm Potential...Heavy Rain Potential.
MONDAY...Thunderstorm Potential.
TUESDAY and WEDNESDAY...No Hazards.
EXTENDED DISCUSSION...
The line of storms will be ongoing into Friday morning, bringing
the same hazards (wind, heavy rain) into the rest of the forecast
area. Additional lines of storms are then expected early Saturday,
Sunday, and potentially Monday mornings. In each case heavy rain
leading to flash flooding and severe weather are possible.
Overall, the heaviest rain should shift south into southeast
Oklahoma and north Texas by Sunday. Drier weather will then
develop for the middle of next week.
weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Jun 6, 12:47 AM CST, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Tulsa OK
147 AM CDT Fri Jun 6 2025
OKZ054-060715-
Osage OK-
147 AM CDT Fri Jun 6 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN OSAGE COUNTY
THROUGH 215 AM CDT...
At 146 AM CDT, Doppler radar indicated a strong thunderstorm 4 miles
southwest of Sunset Lake, moving northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Bigheart... Osage Hills State Park...
Wah Sha She State Park... Bartlesville Municipal Airport...
Hulah... Okesa...
Pawhuska... Sunset Lake...
Bartlesville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
northeastern Oklahoma.
&&
LAT...LON 3691 9600 3671 9600 3664 9635 3681 9645
3700 9614 3700 9612
TIME...MOT...LOC 0646Z 240DEG 30KT 3675 9629
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 6, 2:05 AM CST, 49 minutes before
Special Weather Statement
National Weather Service Tulsa OK
305 AM CDT Fri Jun 6 2025
OKZ054-055-060830-
Osage OK-Washington OK-
305 AM CDT Fri Jun 6 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN OSAGE AND NORTHERN
WASHINGTON COUNTIES THROUGH 330 AM CDT...
At 305 AM CDT, Doppler radar indicated a strong thunderstorm 4 miles
south of Hulah, moving northeast at 15 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Wah Sha She State Park... Hulah...
Copan... Dewey...
Bartlesville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
northeastern Oklahoma.
&&
LAT...LON 3696 9579 3694 9579 3694 9581 3681 9581
3675 9607 3691 9616 3700 9600 3700 9580
TIME...MOT...LOC 0805Z 244DEG 15KT 3687 9604
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHThunderstorm Wind, Osage
- When
- June 6, 2:54 AM CST
- Where
- Osage County, 3 mi N of Hominy
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 36.463, -96.400
Strong thunderstorm wind snapped power poles.
Thunderstorm Wind, Osage
- When
- June 6, 3:10 AM CST to 3:20 AM CST
- Where
- Osage County, 2.31 mi SSW of Wynona
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.518, -96.342
The Oklahoma Mesonet station near Wynona measured 58 to 60 mph thunderstorm wind gusts for 10 minutes.
Thunderstorm Wind, Rogers
- When
- June 6, 3:55 AM CST
- Where
- Rogers County, 4 mi WSW of Oologah
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 36.428, -95.766
Thunderstorm wind gusts were measured to 60 mph.
Tornado, Mayes
- When
- June 6, 4:56 AM CST to 5:00 AM CST
- Where
- Mayes County, 5.96 mi SE of Murphy to 7.81 mi SSE of Locust Grove
- Rating
- EF1
- Path length
- 3.4 mi
- Path width
- 300 yd
- Continued into
- Cherokee, Ok (TSA)
- Property damage
- $75,000
- Reported by
- Emergency Manager
- Coordinates
- 36.086, -95.178
This is the first segment of a two segment tornado. The tornado developed near the intersection of the E640 Road and the N440 Road. It moved east-northeast destroying a large barn, uprooting numerous trees, and snapping numerous tree limbs, crossing into Cherokee County near the E635 Road. Based on this damage, maximum estimated wind in this segment of the tornado was 90 to 100 mph.
Tornado, Cherokee
- When
- June 6, 5:00 AM CST to 5:02 AM CST
- Where
- Cherokee County, 1.44 mi NW of Peggs to 1.32 mi NNE of Peggs
- Rating
- EF1
- Path length
- 1.4 mi
- Path width
- 300 yd
- Reported by
- Emergency Manager
- Coordinates
- 36.095, -95.118
This is the second segment of a two segment tornado. The tornado moved into Cherokee County near the E635 Road, and moved east-northeast crossing Highway 82 and the N440 Road before dissipating. The tornado uprooted trees and snapped numerous large tree limbs. Based on this damage, maximum estimated wind in the tornado was 90 to 100 mph.
Thunderstorm Wind, Mayes
- When
- June 6, 5:05 AM CST
- Where
- Mayes County, 6.56 mi ESE of Murphy
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Amateur Radio
- Coordinates
- 36.100, -95.150
Strong thunderstorm wind destroyed a large barn, blew down a tree, snapped numerous large tree limbs.
Tornado, McIntosh
- When
- June 6, 5:22 AM CST to 5:29 AM CST
- Where
- McIntosh County, 2.12 mi SSE of Onapa to 1.19 mi S of Texanna
- Rating
- EF1
- Path length
- 5.6 mi
- Path width
- 300 yd
- Reported by
- Emergency Manager
- Coordinates
- 35.373, -95.533
This tornado developed north of Texanna Road and E of the S 4200 Road, and moved southeast uprooting trees and snapping large tree limbs until it dissipated after crossing the E 1160 Road. Based on this damage, maximum estimated wind in the tornado was 90 to 100 mph.
Thunderstorm Wind, Muskogee
- When
- June 6, 5:27 AM CST
- Where
- Muskogee County, 3 mi NW of Warner
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 35.531, -95.338
Strong thunderstorm wind blew the roof and metal siding from a barn, and snapped numerous large tree limbs.
Thunderstorm Wind, McIntosh
- When
- June 6, 5:30 AM CST
- Where
- McIntosh County, 0.45 mi N of Eufaula
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 35.286, -95.581
Strong thunderstorm wind blew down power lines in and around town.
Tornado, Sequoyah
- When
- June 6, 5:52 AM CST to 6:02 AM CST
- Where
- Sequoyah County, 2.53 mi W of Vian to 0.54 mi NW of Mc Key
- Rating
- EF1
- Path length
- 7.6 mi
- Path width
- 1,100 yd
- Property damage
- $30,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.497, -95.015
This tornado developed west of Vian, between I-40 and Highway 64. The tornado moved east-southeast along and just north of I-40 to the vicinity of the Vian exit on I-40. The tornado continued east-southeast down I-40, and then crossed Highway 64 near the E 1060 Road. It then turned east, moving along the E 1060 Road for about 1.6 miles before turning the northeast and dissipating near McKey Road, southwest of the community of McKey. The tornado uprooted trees, and damaged barns and homes. Based on this damage, maximum estimated wind in the tornado was 90 to 95 mph.
Thunderstorm Wind, Haskell
- When
- June 6, 5:55 AM CST
- Where
- Haskell County, 2.95 mi ENE of Whitefield
- Measured
- 58 kt (67 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.265, -95.181
The Oklahoma Mesonet station near Stigler measured thunderstorm wind gusts up to 67 mph.
Tornado, Sequoyah
- When
- June 6, 6:04 AM CST to 6:07 AM CST
- Where
- Sequoyah County, 0.34 mi NE of Mc Key to 1.58 mi WNW of Sallisaw
- Rating
- EF1
- Path length
- 3 mi
- Path width
- 650 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 35.483, -94.875
This tornado formed southwest of the community of McKey, and moved southeast initially, before turning to the northeast and dissipating northwest of Sallisaw. The tornado uprooted trees, and snapped large tree limbs along its path. Based on this damage, maximum estimated wind in the tornado was 90 to 95 mph.
Tornado, Sequoyah
- When
- June 6, 6:12 AM CST to 6:17 AM CST
- Where
- Sequoyah County, 2.01 mi ENE of Sallisaw to 3.04 mi S of Akins
- Rating
- EF1
- Path length
- 4 mi
- Path width
- 650 yd
- Property damage
- $20,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.483, -94.768
This tornado formed between North Wheeler Avenue and the S 4640 Road, to the north of the E 1060 Road. The tornado traveled east-southeast , crossing the E 1060 Road near the S 4650 Road, and continued to the S 4670 Road before dissipating. It uprooted trees and damaged outbuildings. Based on this damage, maximum estimated wind in the tornado was 90 to 95 mph.
Thunderstorm Wind, Le Flore
- When
- June 6, 6:30 AM CST
- Where
- Le Flore County, 2.92 mi SSW of Cowlington
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 35.260, -94.797
Strong thunderstorm wind blew down a tree onto Highway 9.
Tornado, Sequoyah
- When
- June 6, 6:31 AM CST to 6:35 AM CST
- Where
- Sequoyah County, 0.38 mi SE of Liberty to 1.53 mi E of Remy
- Rating
- EF1
- Path length
- 3.6 mi
- Path width
- 900 yd
- Property damage
- $20,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.476, -94.566
This tornado developed in the western sections of the community of Liberty. It moved along and just south of the E 1060 Road. The tornado produced minor damage to the school roof, uprooted trees, and blew down power poles. Based on this damage, maximum estimated wind in the tornado was 85 to 90 mph.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Nevada, June 6 to 8, 20256 deaths · 2 events
- Heat in Arizona, June 6 to 7, 20254 deaths · 2 events
- Tornadoes and Flash Flood in Texas, June 6 to 7, 2025$202,000 · EF2 · 20 events
- Tornadoes and Hail in Oklahoma, June 6 to 7, 20251 injured · $296,000 · EF1 · 40 events
- Tornadoes and Damaging Winds in Arkansas, June 6, 20251 injured · $520,000 · EF1 · 8 events
- Tornado and Flash Flooding in Missouri, June 6 to 7, 2025$108,000 · EF1 · 40 events
- Tornadoes and Flood in Oklahoma, June 6, 2025$178,000 · EF1 · 27 events
- Flash Flooding in Pennsylvania, June 6, 2025$303,000 · 26 events
- Damaging Winds in Virginia, June 6, 2025$362,000 · 65 kt wind · 17 events
- Flash Flooding and Flooding in New York, June 6 to 7, 2025$262,000 · 57 kt wind · 14 events
- Tornado and Damaging Winds in Tennessee, June 6, 2025$297,000 · EF0 · 6 events
- Damaging Winds in Virginia, June 6, 2025$91,000 · 60 kt wind · 23 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1269671, 1268432, 1269672, 1280025, 1280027, 1269685, 1280063, 1269687, 1269673, 1279651, 1269683, 1279654, 1279655, 1269681, 1279656.